# SDR C2XA09IA297

- Difficulty date: November 29, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 19,536 hours, 10,402 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2238, THE CREW REPORTED RECEIVING TWO BRIEF EMERGENCY LIGHTS NOT ARMED MESSAGES DURING FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, FUNCTIONALLY TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
